Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 33, Number 5
HTML articles powered by AMS MathViewer

Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 33, Number 5 (1927)
PDF
Bull. Amer. Math. Soc. 33 (1927)
Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 33, Number 5 (1927)
PDF
Bull. Amer. Math. Soc. 33 (1927)
The fifty-second regular meeting of the San Francisco Section
B. A. Bernstein PDF
Bull. Amer. Math. Soc. 33 (1927), 513-522
Bequests to the Society
W. B. Fite PDF
Bull. Amer. Math. Soc. 33 (1927), 522
On the geometry of linear displacement
D. J. Struik PDF
Bull. Amer. Math. Soc. 33 (1927), 523-564
Concerning the boundaries of domains of a continuous curve
W. L. Ayres PDF
Bull. Amer. Math. Soc. 33 (1927), 565-571
A theorem on connected point sets
C. Kuratowski and C. Zarankiewicz PDF
Bull. Amer. Math. Soc. 33 (1927), 571-575
On certain sufficient conditions for the convergence and Cesàro summability of the allied series of a double Fourier series
G. M. Merriman PDF
Bull. Amer. Math. Soc. 33 (1927), 576-583
A general theorem on quantic determinants
T. R. Rosebrugh PDF
Bull. Amer. Math. Soc. 33 (1927), 583-590
On the degree of approximation to a harmonic function
J. L. Walsh PDF
Bull. Amer. Math. Soc. 33 (1927), 591-598
On inductive relations
C. H. Langford PDF
Bull. Amer. Math. Soc. 33 (1927), 599-607
Three-parameter and four-parameter linear families of conics in the Galois fields of order $2^n$
A. D. Campbell PDF
Bull. Amer. Math. Soc. 33 (1927), 608-612
Clarence Abiathar Waldo
W. H. Roever PDF
Bull. Amer. Math. Soc. 33 (1927), 613-614
Notes
PDF
Bull. Amer. Math. Soc. 33 (1927), 631-634
New publications
PDF
Bull. Amer. Math. Soc. 33 (1927), 635-640

Book Reviews
Book reviews do not contain an abstract. You may download each review in this issue using the links below.

The Internal Constitution of the Stars, by A. S. Eddington.
Reviewer: Edwin B. Wilson
Review information PDF
Bull. Amer. Math. Soc. 33 (1927), 615-617
Matrices and Determinoids, by C. E. Cullis.
Reviewer: J. B. Shaw
Review information PDF
Bull. Amer. Math. Soc. 33 (1927), 618-621
Synthetische Untersuchungen des Systems von 27 Geraden einer Fläche dritter Ordnung, by Olof Stenström.
Reviewer: E. S. Allen
Review information PDF
Bull. Amer. Math. Soc. 33 (1927), 621-624
A Course of Differential Geometry, by J. E. Campbell.
Reviewer: E. B. Stouffer
Review information PDF
Bull. Amer. Math. Soc. 33 (1927), 625-626
Les Fondements des Mathématiques, by F. Gonseth.
Reviewer: H. Bateman
Review information PDF
Bull. Amer. Math. Soc. 33 (1927), 626
Einführung in die Analytische Geometrie, by A. Schoenflies.
Reviewer: J. I. Tracey
Review information PDF
Bull. Amer. Math. Soc. 33 (1927), 627-629
Oeuvres complàtes de Christiaan Huygens publiées par la Société Hollandaise des Sciences. Tome Quinziàme. Observations Astronomiques. Système de Saturne. Travaux Astronomiques,.
Reviewer: Florian Cajori
Review information PDF
Bull. Amer. Math. Soc. 33 (1927), 627
Esquisse d'Ensemble de la Nomographie, by Maurice d'Ocagne.
Reviewer: L. I. Hewes
Review information PDF
Bull. Amer. Math. Soc. 33 (1927), 629-630
La Logique des Mathématiques, by Stanislas Zaremba.
Reviewer: B. A. Bernstein
Review information PDF
Bull. Amer. Math. Soc. 33 (1927), 629
Théorie Générale des Séries de Dirichlet, by G. Valiron.
Reviewer: L. L. Smail
Review information PDF
Bull. Amer. Math. Soc. 33 (1927), 630